Thanks all, yes very exciting news. He feels ok for the most part. Goes for treatments every other Thursday, because of the steroids he usually feels great until about Sunday afternoon, then he crashes. No energy and doesn't do much of anything until about Wednesday but he does have an appetite. Then he feels fine for about a week before he goes to his next treatment. Also, one of the drugs causes him to have a weird tingling feeling if he has anything cold for the first 5 days or so after treatment. He has to drink everything at room temp for those days, and even stepping on a cold tile floor feels like pins and needles, which is strange but he is now getting used to. And the last side effect of the clinical trial drug is a rash. We were told that it can get really bad and usually on the face. He has been lucky, he did get it but it's not too bad, also has it on his back, but they gave him a cream for it and that helps him feel a lot better.
We are going on a family vacation this week, and I am going to be greatful and enjoy every moment